# SDR UPS00833195

- Difficulty date: June 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LT WING L/E VERTICLE ANGLE AT XS 250 IS CRACKED.     REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG. 5769515, AND SRM. 51-1-20D
